# SDR DALA2022122708384

- Difficulty date: December 23, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 91,703 hours, 23,036 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: R4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R4 DOOR, AFTER MOVING HANDLE TO DISARM, SLIDE LIGHT REMAINS ILLUMINATED.   EXCERCISED ARM/DISARM HANDLE COULD NOT DUPLICATE FAULT.
